MathSciNet Relay Station
MathSciNet bibliographic data
MR1988724 35J60 (35A15 35A30 35B05 35J20)
Sintzoff, Paul Symmetry of solutions of a semilinear elliptic equation with unbounded coefficients. Differential Integral Equations 16 (2003), no. 7, 769–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement